| Model Number |
Mi1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Swelling at the receiver/stimulator site of the left cochlear implant was observed one month post implantation surgery.Despite antibiotic therapy, the swelling did not improve, and the device eventually extruded and was therefore explanted.
Event or Problem Description
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to swelling at the stimulator site of the left cochlear implant which was observed one month post implantation surgery which eventually led to an extrusion of the device.Review of the device's sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.